Hi. Hoping someone can help. I’m in week 3 of taking Pristiq for anxiety and panic. It came up as my first choice on a gene testing kit. Unfortunately I’ve been nauseous, have little appetite and have some stomach pain. Is this just initial start up? Do you think it will go away? The anxiety has been a lot better since so I want this to work. Any advice would be helpful. Thanks. -Mike
I hear you! Some people have reported that their side effects started to subside after around a month to six weeks of taking the medication, sometimes longer. Keep at it and they should go away.
I've just gone back on Pristiq today after being off it for over two years and the side effects for this first day are nothing like what I experienced the first time around! The nausea is the worst one; not terrible but noticeable.
One thing I found that helped with the nausea was to eat something before taking it (which I have forgotten to do today). You've said that you have very little appetite; even eating something small might help you with the nausea.
Just hang in there and it should get better!
- Pristiq Information for Consumers
- Pristiq Information for Healthcare Professionals (includes dosage details)
- Side Effects of Pristiq (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 8 Aug 2018 • 3 answers
Updated 26 Apr 2016 • 3 answers
Updated 19 Jul 2017 • 1 answer
Updated 12 Nov 2018 • 4 answers
Updated 23 Jan 2019 • 3 answers